| Model Number |
CR2 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker field service representative evaluated the customer's device and verified the reported issue.Stryker replaced the device¿s lid.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device¿s lid magnet was missing from the lid.As a result, the device may not automatically power on when the lid is opened.This may lead to defibrillation therapy being delayed or unavailable, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
The root cause of the reported issue was determind to be the lid assembly.
Event or Problem Description